Journal of Faculty of Science, Hokkaido University. Series I. Mathematics

ON THE LIMITS OF RIEMANN SUMS OF FUNCTIONS IN BANACH SPACES

Michiko Nakamura and Ichiro Amemiya

Full-text: Open access

Article information

Source
J. Fac. Sci. Hokkaido Univ. Ser. I Math., Volume 19, Number 3-4 (1966), 135-145.

Dates
First available in Project Euclid: 2 July 2018

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1530518425

Digital Object Identifier
doi:10.14492/hokmj/1530518425

Mathematical Reviews number (MathSciNet)
MR206204

Zentralblatt MATH identifier
0185.21903

Citation

Nakamura, Michiko; Amemiya, Ichiro. ON THE LIMITS OF RIEMANN SUMS OF FUNCTIONS IN BANACH SPACES. J. Fac. Sci. Hokkaido Univ. Ser. I Math. 19 (1966), no. 3-4, 135--145. doi:10.14492/hokmj/1530518425. https://projecteuclid.org/euclid.hokmj/1530518425


Export citation